# SDR UALA2012082104667

- Difficulty date: August 21, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 41,444 hours, 17,313 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 4A7114C
- Part serial: 43898
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

ON NR 1 ENGINE SHUTDOWN AT GATE RAMP REPORTED FLAMES COMING FROM TURBINE FOR APPROX 1 MINUTE.  MOTORED ENGINE NOTED HEAVY OIL FOG FROM EXHAUST.  SERVICED OIL TO FULL 3 QTS.  DUE TO OIL IN TAILPIPE PERFORM NR 5 OIL SUPPLY AND SCAVENGE TUBE INSPECTION PER MT72-022.  SHOULD READ NR 1 ENG.  REPLACED NR 1 ENG SCAVENGE PUMP REF MM.  ACP'D IDLE LEAK CHECK AND 10 MIN PWR RUN.  NO LEAKS NOTED.  TAILPIPE CLEAN.
